American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Arend Bayer and Emanuele Macrì. Projectivity and birational geometry of Bridgeland moduli spaces. J. Amer. Math. Soc. 27 (2014) 707-752.
Abstract, references, and article information   
View Article: PDF

[2] Mark Gross and Bernd Siebert. Logarithmic Gromov-Witten invariants. J. Amer. Math. Soc. 26 (2013) 451-510.
Abstract, references, and article information   
View Article: PDF

[3] Yukinobu Toda. Curve counting theories via stable objects I. DT/PT correspondence. J. Amer. Math. Soc. 23 (2010) 1119-1157. MR 2669709.
Abstract, references, and article information   
View Article: PDF

[4] Prakash Belkale. Quantum generalization of the Horn conjecture. J. Amer. Math. Soc. 21 (2008) 365-408. MR 2373354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Prakash Belkale. The strange duality conjecture for generic curves. J. Amer. Math. Soc. 21 (2008) 235-258. MR 2350055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tamás Hausel and Michael Thaddeus. Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles. J. Amer. Math. Soc. 16 (2003) 303-329. MR 1949162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dan Abramovich and Angelo Vistoli. Compactifying the space of stable maps. J. Amer. Math. Soc. 15 (2002) 27-75. MR 1862797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jun Li and Gang Tian. Virtual moduli cycles and Gromov-Witten invariants of algebraic varieties. J. Amer. Math. Soc. 11 (1998) 119-174. MR 1467172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bert van Geemen and Aise Johan de Jong. On Hitchin's connection. J. Amer. Math. Soc. 11 (1998) 189-228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Thaddeus. Geometric invariant theory and flips. J. Amer. Math. Soc. 9 (1996) 691-723. MR 1333296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lothar Göttsche. Modular forms and Donaldson invariants for 4-manifolds with $b_+=1$. J. Amer. Math. Soc. 9 (1996) 827-843. MR 1362873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rahul Pandharipande. A Compactification over $\overline{M_g}$ of the Universal Moduli Space of Slope-Semistable Vector Bundles. J. Amer. Math. Soc. 9 (1996) 425-471. MR 1308406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Aaron Bertram, Georgios Daskalopoulos and Richard Wentworth. Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians . J. Amer. Math. Soc. 9 (1996) 529-571. MR 1320154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Gieseker and Jun Li. Moduli of high rank vector bundles over surfaces . J. Amer. Math. Soc. 9 (1996) 107-151. MR 1303031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert Friedman. Vector bundles and ${\rm SO}(3)$-invariants for elliptic surfaces . J. Amer. Math. Soc. 8 (1995) 29-139. MR 1273414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lucia Caporaso. A compactification of the universal Picard variety over the moduli space of stable curves . J. Amer. Math. Soc. 7 (1994) 589-660. MR 1254134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Nitin Nitsure. Moduli of semistable logarithmic connections . J. Amer. Math. Soc. 6 (1993) 597-609. MR 1182671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Frances Kirwan. The cohomology rings of moduli spaces of bundles over Riemann surfaces . J. Amer. Math. Soc. 5 (1992) 853-906. MR 1145826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1